Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 128, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2005, 6:43 PM CDT for Butler County, Cowley County, Kansas. It was in force for 62 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2005, 6:43 PM CDT (23:43 UTC)
- Expired
- Jun 10, 2005, 7:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Butler County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 50 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:50 PM CDT | TSTM WND GST 60 | 4 Ne Udall, KS | |
| Jun 10, 6:50 PM CDT | TSTM WND GST 60 | Rose Hill, KS | |
| Jun 10, 6:55 PM CDT | HAIL 0.75 | Rose Hill, KS | |
| Jun 10, 7:05 PM CDT | TSTM WND DMG | El Dorado, KS | 46 INCH DIAMETER TREE BRANCH DOWN IN EL DORADO, ALONG WITH UTILITY POLES. ALSO HAVE REPORTS OF SHINGLES OFF OF SOME ROOFS. |
| Jun 10, 7:05 PM CDT | NON-TSTM WND DMG | El Dorado, KS | DRIVE IN IN EL DORADO LOST HALF OF IT SCREEN. A PORTION OF A ROOF BLEW OFF OF AN APARTMENT COMPLEX AT 1920 W. TOWANDA IN ELDORADO. |
| Jun 10, 7:10 PM CDT | TSTM WND GST 75 | 2 S El Dorado, KS | |
| Jun 10, 7:26 PM CDT | TSTM WND DMG | El Dorado, KS | FOUR TO SIX INCH LIMBS DOWN, POWER POLE DOWN, AND ROOF SHINGLES TAKEN OFF NEARBY BUILDINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2787 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 102343 SVRICT KSC015-035-110045- /O.NEW.KICT.SV.W.0128.050610T2343Z-050611T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 643 PM CDT FRI JUN 10 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS. BUTLER COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 745 PM CDT. * AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF POTWIN TO 9 MILES WEST OF WINFIELD...MOVING NORTHEAST AT 45 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ATLANTA...AUGUSTA...BENTON...BURDEN...CAMBRIDGE...CASSODAY... DOUGLASS...EL DORADO...ELBING...LATHAM...LEON...POTWIN...ROSALIA... ROSE HILL...TOWANDA...UDALL...WINFIELD...EL DORADO LAKE...ROCK THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS... WINDS UP TO 60 MILES AN HOUR... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. THE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. LAT...LON 3717 9713 3718 9653 3807 9653 3807 9714 $$ SEDLOCK
3 follow-up statements
000 WWUS53 KICT 102352 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 650 PM CDT FRI JUN 10 2005 KSC015-035-110045- /O.CON.KICT.SV.W.0128.000000T0000Z-050611T0045Z/ BUTLER KS-COWLEY KS- 650 PM CDT FRI JUN 10 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN COWLEY AND BUTLER COUNTIES UNTIL 745 PM CDT... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL AND DAMAGING WINDS OF 60 TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF NORTHEAST WICHITA AND JABARA AIRPORT TO UDALL...AND MOVING NORTHEAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR BURDEN BY 655 PM CDT. NEAR POTWIN BY 700 PM CDT. NEAR ATLANTA BY 705 PM CDT. NEAR LATHAM BY 715 PM CDT. NEAR LEON BY 725 PM CDT. 6 MILES WEST OF CASSODAY BY 745 PM CDT. THE TOWNS OF BENTON...ROCK...CAMBRIDGE...EL DORADO LAKE AND ROSALIA ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. THESE ARE DANGEROUS THUNDERSTORMS. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD SEEK SHELTER AT ONCE PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS IN ADDITION...THE CLOUD-TO-GROUND LIGHTNING FROM THESE THUNDERSTORMS IS FREQUENT AND DANGEROUS REFRAIN FROM USING ELECTTRICAL APPLIANCES AND STAY OFF THE TELEPHONE EXCEPT IN CASES OF EMERGENCY. LAT...LON 3717 9713 3718 9653 3807 9653 3807 9714 $$ ES
000 WWUS53 KICT 110006 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 705 PM CDT FRI JUN 10 2005 KSC015-035-110045- /O.CON.KICT.SV.W.0128.000000T0000Z-050611T0045Z/ BUTLER KS-COWLEY KS- 705 PM CDT FRI JUN 10 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN COWLEY AND BUTLER COUNTIES UNTIL 745 PM CDT... AT 701 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR AUGUSTA...OR 9 MILES SOUTHWEST OF EL DORADO...AND MOVING NORTHEAST AT 45 MPH. RESIDENTS OF EL DORADO SHOULD SEEK SHELTER NOW...AND BE READY FOR 60-70 MPH WINDS AND CLOUD-TO-GROUND LIGHTNING THAT IS FREQUENT AND DANGEROUS THE SEVERE THUNDERSTORM WILL BE... 5 MILES SOUTHEAST OF EL DORADO BY 710 PM CDT. THE TOWNS OF EL DORADO LAKE AND ROSALIA ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD SEEK SHELTER NOW...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS DAMAGING WINDS OF 60-70 MPH WERE REPORTED IN ROSE HILL AND ANDOVER WITH THESE SEVERE THUNDERSTORMS. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 3717 9713 3718 9653 3807 9653 3807 9714 $$ ES
000 WWUS53 KICT 110015 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 715 PM CDT FRI JUN 10 2005 KSC015-035-110045- /O.CON.KICT.SV.W.0128.000000T0000Z-050611T0045Z/ BUTLER KS-COWLEY KS- 715 PM CDT FRI JUN 10 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN COWLEY AND BUTLER COUNTIES UNTIL 745 PM CDT... AT 710 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS OF 70 TO 80 MPH. THESE SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITEWATER TO 5 MILES SOUTH OF LEON...AND MOVING NORTHEAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR CASSODAY BY 735 PM CDT. THE TOWNS OF ELBING...EL DORADO LAKE AND ROSALIA ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. B N S F RAILROAD STAFF SHOULD BE ESPECIALLY ALERT FOR THESE SEVERE THUNDERSTORMS DUE TO DAMAGING WINDS. THESE ARE DANGEROUS THUNDERSTORMS CAPABLE OF SIGNIFICANT DAMAGE. IF YOU ARE IN THEIR PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS OF 70-80 MPH...LARGE HAIL...CLOUD TO GROUND LIGHTNING THAT IS FREQUENT AND DANGEROUS IF YOU ARE OUTSIDE SEEK SHELTER AT ONCE AND STAY AWAY FROM WINDOWS LAT...LON 3717 9713 3718 9653 3807 9653 3807 9714 $$ ES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:30 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 10, 4:30 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 430 PM CDT FRI JUN 10 2005 .DISCUSSION... FORECAST HIGHLIGHT: EXTENSION OF FLOOD WATCH TO 1 PM SATURDAY THATLL INCLUDE ALL OF SE KS. TONIGHT & SATURDAY: NUMEROUS TSRA ADVANCING N FROM NW OK ACROSS SW & SC KS. CONVECTION CAUSED BY STRONG SFC-850MB MOSITRUE ADVECTION INDUCED BY PERSISTENT CYCLOGENESIS CONTINUING OVER ERN NM. WITH SLOW EWD MOVEMENT OF UPPER TROF ORIENTED N-S OVER WRN FRINGE OF ROCKIES, TSRA TO PERSIST OVER NEARLY ALL OF FORECAST AREA THRU SAT AFTERNOON. COUPLED WITH SOAKED GROUNDS & RISING RIVERS FROM PREVIOUS RAINS, EXTENDED FLOOD WATCH TIL SAT AFTERNOON THAT NOW INCLUDES SE KS COUNTIES OF ALLEN, LABETTE, MONTGOMERY, NEOSHO, WILSON & WOODSON. MOISTURE-LADEN ENVIRONMENT DICTATES NARROWING DIURNAL TEMPERATURE RANGE ALL AREAS. SATURDAY NIGHT: ONGOING CONVECTION THATLL SPREAD ACROSS FORECAST TONIGHT & SATURDAY WILL LIFT NE AS PARENT MID-UPPER LOW MOVES IN LIKE MANNER. HOWEVER, NEW TSRA DEVELOPMENT EXPECTED LATE SAT NIGHT AS CONVECTIVELY-INDUCED 500-MB VORT LOBE SCOOTS NE OVER WRN & CENTRAL KS. ETA80 MOST AGGRES- SIVE IN DEPICTION OF STRONG 850-MB THETA-E ADVECTION OVER SC & CENTRAL KS DURING 1A-7A TIMEFRAME WHICH, CONSIDERING OVERALL PATTERN, MAKES SENSE. AS SUCH HAVE PRESSED HARDER ON POP THROTTLE OVER BOTH AREAS (MORE SO CENTRAL KS WHERE THETA-E GRADIENT TIGHTEST) ASSIGNING 50% POP TO CENTRAL KS. RESULTANT RAINFALL PLUS BEHAVIOR OF OVERALL PATTERN WILL NEED TO BE WATCHED CLOSELY() AS NEW FLOOD WATCH MAY BE REQUIRED FOR CENTRAL & SC KS. SUNDAY: GOOD CHANCES FOR CONTINUED TSRA AS MID-UPPER TROF ASSUMES NEGATIVE TILT OVER WRN KS. AS SUCH HAVE INCREASED POPS OVER BOTH CENTRAL & SC KS TO 40-50%. WAS TEMPTED TO RAISE EVEN FURTHER BUT DID NOT SO AS TO ALLOW SUCCESSOR CHANCE TO STUDY SUBSEQUENT MODEL RUNS. NEXT WEEK: NO SIGNIFICANT CHANGES. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 83 67 86 / 90 50 40 50 HUTCHINSON 66 83 66 85 / 100 40 50 60 NEWTON 67 82 67 86 / 90 60 40 50 ELDORADO 68 82 67 86 / 90 60 40 50 WINFIELD-KWLD 69 83 67 86 / 90 50 40 50 RUSSELL 64 82 64 84 / 80 30 60 50 GREAT BEND 65 83 64 84 / 90 20 50 60 SALINA 66 82 66 85 / 90 60 50 50 MCPHERSON 66 82 66 85 / 90 50 50 60 COFFEYVILLE 70 81 68 87 / 60 70 40 40 CHANUTE 69 80 68 87 / 70 80 50 40 IOLA 69 80 68 87 / 70 80 60 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH IN EFFECT FROM 7 PM FRIDAY UNTIL 2 PM CDT SATURDAY FOR THE FOLLOWING ZONES...ALLEN...BARTON...BUTLER...CHASE... CHAUTAUQUA...COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER... HARVEY...KINGMAN...LABETTE...LINCOLN...MARION...MCPHERSON... MONTGOMERY...NEOSHO...RENO...RICE...RUSSELL...SALINE... SEDGWICK...SUMNER...WILSON...AND WOODSON. && 99/ES *CORRECTED TONIGHT & SATURDAY PORTION OF DISCUSSION TO INCLUDE NEOSHO & WILSON COUNTIES WHICH HAD BEEN INADVERTENTLY OVERLOOKED.
Hazardous weather outlook, Jun 10, 11:09 AM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE WICHITA KS 1109 AM CDT FRI JUN 10 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1109 AM CDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST AT 30 MPH ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEAST KANSAS LATE THIS EVENING AND OVERNIGHT. THIS LINE MAY INTENSIFY AND PRODUCE DAMAGING WINDS AND QUARTER SIZE HAIL. OTHERWISE, A FEW SEVERE THUNDERSTORMS ARE STILL POSSIBLE TONIGHT ACROSS CENTRAL AND SOUTHEAST KANSAS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. OF PERHAPS GREATER CONCERN, IS THAT THE THUNDERSTORMS WILL CAUSE HEAVY RAINS WHICH COULD VERY WELL LEAD TO MORE FLOODING. CONSEQUENTLY, A FLOOD WATCH HAS BEEN EXTENDED EAST TO INCLUDE ALL OF SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL ARE ONCE AGAIN POSSIBLE FROM SATURDAY AFTERNOON THRU MONDAY MORNING. DETAILS REMAIN UNCLEAR REGARDING THIS POTENTIAL SEVERE WEATHER EPISODE, SO PLEASE STAY TUNED FOR FURTHER UPDATES AND SUBSEQUENT OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT, ESPECIALLY ALONG, AND WEST, OF THE FLINT HILLS. RAINFALL AND ANY FLOODING REPORTS ARE ALWAYS GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KLEINSASSER/LAWSON/ES/COX
In the hours before
Local storm report, Jun 10, 5:37 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
537 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL VIOLA 37.48N 97.64W
06/10/2005 1.00 INCH SEDGWICK KS LAW ENFORCEMENT
&&
LFWSpecial weather statement, Jun 10, 5:51 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 551 PM CDT FRI JUN 10 2005 KSZ092-102345- SUMNER- 551 PM CDT FRI JUN 10 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY... AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF ARGONIA...OR 14 MILES WEST OF WELLINGTON...AND MOVING NORTHEAST AT 30 MPH. OTHER STRONG STORMS WERE LOCATED ACROSS WESTERN SUMNER COUNTY AS WELL. HEAVY RAINFALL IS PROBABLY WITH THESE STORMS. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SEDLOCK
Local storm report, Jun 10, 6:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
626 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND GST WEST WICHITA 37.65N 97.50W
06/10/2005 56 MPH SEDGWICK KS NWS EMPLOYEE
&&
LFWLocal storm report, Jun 10, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL WEST WICHITA 37.65N 97.50W
06/10/2005 0.75 INCH SEDGWICK KS TRAINED SPOTTER
AT WICHITA ZOO.
0630 PM HAIL WEST WICHITA 37.65N 97.50W
06/10/2005 1.00 INCH SEDGWICK KS BROADCAST MEDIA
FROM KSN SPOTTER
0630 PM HAIL WEST WICHITA 37.65N 97.50W
06/10/2005 0.88 INCH SEDGWICK KS AMATEUR RADIO
235 AND WICHITA ZOO
&&
LFWSpecial weather statement, Jun 10, 6:40 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 640 PM CDT FRI JUN 10 2005 KSZ069-093-110015- BUTLER-COWLEY- 640 PM CDT FRI JUN 10 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER AND COWLEY COUNTIES... AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST WICHITA TO OXFORD...AND MOVING EAST AT 35 MPH. HAIL UP TO 3/4 INCH DIAMETER AND WINDS AROUND 50 MPH ARE LIKELY WITH THESE THUNDERSTORMS. IN ADDITION...THE CLOUD-TO-GROUND LIGHTNING ASSOCIATED WITH THESE THUNDERSTORMS IS FREQUENT AND DANGEROUS PEOPLE IN NORTHERN COWLEY AND SOUTHERN BUTLER COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY A WARNING MAY BE NEEDED AS THE THUNDERSTORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER ES
Local storm report, Jun 10, 6:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
641 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST WEST WICHITA 37.65N 97.50W
06/10/2005 60 MPH SEDGWICK KS NWS EMPLOYEE
119TH AND CENTRAL
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 59 min |
| Jun 10, 4:59 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 49 min |
| Jun 10, 5:32 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 59 min |
| Jun 10, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 57 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.